# SDR FDEA201703140874

- Difficulty date: March 14, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B382000100
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 252UH HAS SEVERAL PUNCTURES.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR. FLOOR PANEL INSTALLED.
